# SDR ASAA2016083017863

- Difficulty date: August 30, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 7,536 hours, 2,472 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VNAV LIGHT ON FMA SELECT PANEL ON MODE CONTROL PANEL IS BURNED OUT.  ACFT GROUNDED.  CANNOT DUPLICATE.   MCP MODE SLECT LIGHTS OPS NORMAL PER DFCS BITE GROUP 60.50, MCP TESTS.
